# SDR UALA2013070304666

- Difficulty date: July 3, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 915,377 hours, 10,183 cycles
- Engine: Pwa PW4056
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS RUNNING FUEL LEAK FROM FM11 LINE.  LINE RUNS BETWEEN FUEL PUMP AND FUEL OIL HEAT EXCHANGER.   REMOVED OLD FM11 LINE AND REPLACED WITH NEW FUEL PUMP INLET TUBE IAW MM.  ALSO, REINSTALLED HIGH PRESSURE CONTROLLER.
